Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 44, NWS Buffalo, NY

June 7, 2010

NWS Buffalo, NY issued this small craft advisory at Jun 7, 2010, 4:05 AM EDT. It took effect at Jun 7, 2010, 4:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2010, 4:05 AM EDT (08:05 UTC)
In effect from
Jun 7, 2010, 4:00 PM EDT
Expired
Jun 8, 2010, 4:00 AM EDT
In force
12 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WHUS71 KBUF 070805
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
405 AM EDT MON JUN 7 2010


LOZ043-044-071615-
/O.NEW.KBUF.SC.Y.0044.100607T2000Z-100608T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
405 AM EDT MON JUN 7 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
EDT TUESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
116 
WHUS71 KBUF 071409
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1009 AM EDT MON JUN 7 2010

LOZ043-044-072215-
/O.CON.KBUF.SC.Y.0044.100607T2000Z-100608T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1009 AM EDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
122 
WHUS71 KBUF 071915
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
315 PM EDT MON JUN 7 2010

LOZ043-044-080315-
/O.CON.KBUF.SC.Y.0044.100607T2000Z-100608T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
315 PM EDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
686 
WHUS71 KBUF 080236
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1036 PM EDT MON JUN 7 2010

LOZ043-044-080800-
/O.CON.KBUF.SC.Y.0044.000000T0000Z-100608T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1036 PM EDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
789 
WHUS71 KBUF 080753
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
353 AM EDT TUE JUN 8 2010

LOZ043-044-080900-
/O.EXP.KBUF.SC.Y.0044.000000T0000Z-100608T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
353 AM EDT TUE JUN 8 2010

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EDT EARLY THIS
MORNING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 3:48 AM EDT, 17 minutes earlier.

Area forecast discussion, Jun 7, 3:48 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
348 AM EDT MON JUN 7 2010

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES TODAY...PROVIDING A
PLEASANT DAY TODAY...WITH FAIRLY COOL TEMPERATURES AND A GENEROUS
DOSE OF SUNSHINE. THE HIGH WILL REMAIN IN CONTROL THROUGH
TUESDAY...THEN A WEAK DISTURBANCE MAY BRING A FEW SHOWERS ON
WEDNESDAY INTO THURSDAY BEFORE ANOTHER HIGH BUILDS IN FOR THE END
OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THROUGH MID-MORNING...RADAR SHOWS SCATTERED SHOWER ACTIVITY EAST OF
LAKE ERIE...WITH ISOLATED SHOWERS SOUTH OF LAKE ONTARIO. LOOKING AT
850 MB TEMPS...AND LAKE SURFACE TEMPERATURES...IT APPEARS THE LAKES
ARE ACTUALLY WARM ENOUGH TO ENHANCE NIGHT TIME SHOWER ACTIVITY. THE
NAM12/WRF ACTUALLY CAPTURE THIS WELL...IN SHOWING CONVECTIVE QPF IN
WESTERN SECTIONS OF THE SOUTHERN TIER...WHICH MATCHES UP WELL WITH
RADAR TRENDS. RUC/RGEM AND EVEN THE GFS SHOW MORE MODEST QPF
AMOUNTS...BUT APPEAR TO BE KEYING ON THE SAME THING. WHILE THERE IS
LITTLE CONFIDENCE IN ANY MODELS EXACT PLACEMENT OF THE SHOWER
ACTIVITY...DO GENERALLY FOLLOW THE NAM/S GENERAL IDEA OF SCATTERED
SHOWERS LASTING THROUGH THE EARLY MORNING HOURS...THEN TAPERING OFF
AS THE SHORTWAVE MOVES EAST OF THE LAKE. ACTIVITY OFF OF LAKE
ONTARIO SHOULD REMAIN ISOLATED...BASED ON NAM FORECASTS...AND
SLIGHTLY LESS DELTA T BETWEEN 850 MB TEMPS AND THE LAKE SURFACE.
OUTSIDE OF THIS SHOWER ACTIVITY...MID-LEVEL CLOUDS ASSOCIATED WITH
AN UPPER TROF SHOULD CROSS WESTERN NEW YORK...WITH CLEARING SKIES
THIS MORNING.

FOR TODAY...EXPECT MOSTLY SUNNY CONDITIONS. TEMPERATURES WILL BE
BELOW NORMAL...WITH RELATIVELY COOL AIR IN PLACE ALOFT (+3 TO +7 C
AT 850 MB). GENERALLY EXPECT HIGHS IN THE 60S...FAVORING A BLEND OF
BIAS CORRECTED SREF AND NAM/GFS MOS. WINDS WILL BE MODEST...WITH
NORTHWEST WINDS GUSTING TO 20 MPH FROM LATE MORNING ON.

FOR TONIGHT...HIGH PRESSURE LARGELY WILL REMAIN IN CONTROL...WITH
MOSTLY CLEAR SKIES...AND COOL OVERNIGHT LOW TEMPERATURES. THE ONLY
CONCERN AGAIN COMES WITH THE LAKES...WITH 850 MB TEMPS +3 AND LAKE
ONTARIO RUNNING AROUND +14...NAM BUFKIT REASONABLY PRODUCING SOME
LAKE INDUCED CLOUD COVER EAST AND SOUTHEAST OF LAKE ONTARIO. IT EVEN
PRODUCES SOME LIGHT LAKE EFFECT RAIN SHOWER QPF...THOUGH CONFIDENCE
IN THIS REMAINS LOW...ESPECIALLY CONSIDERING THAT WIND WILL NOT BE
LINED UP PARTICULARLY WELL. DO EXPECT LAKE ENHANCED CLOUDS WILL
DEVELOP E-SE OF LAKE ONTARIO TONIGHT...BUT FOR NOW KEEP POPS IN
SLIGHT CHANCE RANGE. EXPECT FETCH WILL BE TOO SHORT AND DELTA T TOO
SMALL OFF OF LAKE ERIE TO PRODUCE MUCH MORE THAN A SCATTERED CLOUD
DECK TONIGHT. OTHERWISE...THE HIGH SHOULD PROVIDE GOOD RADIATIONAL
COOLING...ESPECIALLY IN THE SOUTHERN TIER. COOLER VALLEY LOCATIONS
MAY DROP INTO THE UPPER 30S IN THE SOUTHERN TIER...WHILE LOWS IN THE
40S WILL BE COMMON FOR THE REST OF WESTERN NEW YORK.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
AN UPPER TROUGH CENTERED OVER EASTERN QUEBEC AT THE START OF THE
FORECAST PERIOD WILL MOVE SLOWLY TO THE EAST. MEANWHILE...HIGH
PRESSURE EXTENDING FROM JAMES BAY TO THE MID ATLANTIC STATES TUESDAY
MORNING WILL SLIDE EAST TO NEW ENGLAND WEDNESDAY. TUESDAY MORNING
THERE IS A SFC TROUGH NORTH OF THE ST LAWRENCE VALLEY WITH THE
NAM/GFS/ECMWF ALL SHOWING A MID LVL SHORT WAVE ROTATING ARND THE
QUEBEC TROUGH ACROSS NORTHERN AND EASTERN NY DURG THE DAY. MOISTURE
IS QUITE LIMITED WITH THIS FEATURE. THE NAM/ECMWF/GFS SPIT OUT SOME
MINOR QPF OVER NORTHERN NY THROUGH 18Z. AT THIS TIME I AM LEANING
TOWARD ONLY SLIGHT CHC POPS OVER NORTHERN NY DUE TO THE LIMITED
MOISTURE AVBL WITH PTLY SUNNY SKIES. ELSEWHERE EXPECT MOSTLY
SUNNY/SUNNY SKIES. 850 TEMPS OF +4 TO +7C WILL SUPPORT HIGHS IN THE
UPPER 60S TO ARND 70. SKIES SHLD BE MNLY CLEAR TUESDAY NIGHT WITH
SOMEWHAT MILDER TEMPS. HIGH LVL CLOUDS AHEAD OF THE NEXT SYS MOVING
EAST FROM THE WESTERN LKS SHLD SPREAD INTO WESTERN AREAS LATER AT
NIGHT.

ON WEDNESDAY...AN AREA OF LOW PRESSURE OVER INDIANA WITH A TROUGH
EXTENDING NORTH TO ANOTHER LOW NORTH OF MINN IS EXPECTED TO MOVE
EAST. THE GFS BRINGS THE INDIANA LOW TO ARND LONG POINT BY EVENING
WHILE THE NAM DEVELOPS A LOW OVER LOWER MICHIGAN IN THE AFTERNOON
AND IT MOVES TO LK HURON BY EVENING. THE ECMWF AND SREF HAS THE LOW
ARND THE UPPER OHIO VALLEY/VIRGINIAS BY EVENING WITH A TROUGH
EXTENDING NW TO MICHIGAN.  THE GFS/ECMWF/SREF STILL SPREAD PRECIP
FASTER AND MUCH FURTHER EAST THAN THE NAM. AM LEANING TOWARD THE
FASTER SOLUTION AND WILL GO MORE TOWARD SREF POPS. I WILL BRING CHC
POPS INTO THE SOUTHERN TIER IN THE MORNING, SPREADING NE INTO THE
NIAGARA FRONTIER AND FINGER LKS DURG THE COURSE OF THE AFTERNOON.
WILL KEEP THE NORTH COUNTRY DRY DUE TO THE HIGH OVER NORTHERN NEW
YORK MOVING TO NEW ENGLAND DURG THE DAY. WILL ALSO INCREASE POPS TO
LKLY DURG THE AFTERNOON ACROSS THE SOUTHERN TIER. AS THE TROUGH/SFC
LOW MOVES EAST ACROSS THE LOWER LAKES AND MID ATLANTIC REGION WILL
INCREASE POPS TO LKLY RANGE IN THE EVENING OVER THE REST OF THE
REGION BUT LOWER POPS LATER AT NGT IN THE WEST TO CHC RANGE AS DRIER
AIR BEGINS TO WORK IN BEHIND THE SYS AS IT MOVES TO CENTRAL/NORTHERN
NY BY 12Z THURSDAY. FOR HIGHS WEDNESDAY THE GFS MAV GUID IS SOME 5
TO 8 DEGREES COOLER THAN THE NAM MET GUID DUE TO THE FASTER ARRIVAL
OF CLOUDS AND PRECIP. DID A BLEND TOWARD THE COOLER MAV GUID IN THE
WEST BUT WEIGHTED TOWARD THE WARMER MET GUID ACROSS THE NORTH
COUNTRY SINCE IT SHLD BE DRY THERE WITH MORE SUN. HIGHS SHLD RANGE
FROM THE LOW TO MID 60S ACROSS THE SOUTHERN TIER TO THE LOWER 70S
FROM THE NIAGARA FRONTIER AND FINGER LKS TO THE NORTH COUNTRY. LOWS
WEDNESDAY NIGHT SHLD RANGE FROM THE LOW TO MID 50S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
AT THE START OF THE PERIOD...THE AFOREMENTIONED UPPER LEVEL
TROUGH IS FORECAST TO SLIDE OFF THE NEW ENGLAND COAST THURSDAY
AFTERNOON. EXPECT THERE TO BE ENOUGH MOISTURE AND INSTABILITY IN
THE VCNTY OF THE TROUGH TO GENERATE A FEW MORE SHOWERS DURING THE
MORNING MAINLY FROM THE GENESEE VALLEY EASTWARD.

LOOKING AHEAD...MEDIUM RANGE MODEL GUIDANCE STILL ADVERTISES A
SIGNIFICANT WARMUP FOR THE END OF NEXT WEEK AND NEXT WEEKEND. 500 MB
HEIGHTS OVER THE EASTERN HALF OF THE NATION ARE FORECAST TO RISE AS
A DEEP TROUGH SETS UP OVER THE WEST. THE DEEP LAYERED SOUTHERLY
FLOW AROUND THE EAST COAST RIDGE WILL ALLOW 850 MB TEMPERATURES TO
WARM TO ABOUT 16C ON FRIDAY AND 18C ON SATURDAY. THIS WILL ALLOW
SURFACE TEMPERATURES TO MODERATE INTO THE UPPER 70S/LOWER 80S ON
FRIDAY...AND WELL INTO THE 80S ON SATURDAY.

IN TERMS OF PCPN....EXPECT DRY WEATHER ON FRIDAY. WILL LEAVE IN
CHANCE POPS FOR CONVECTION ON SATURDAY AS LOW LEVEL MOISTURE
POOLS AHEAD OF A COLD FRONT THAT IS FORECAST TO APPROACH NEW YORK
STATE LATE IN THE DAY. THE LATEST RUN OF THE GFS DROPS THE FRONT
SOUTH ACROSS NEW YORK STATE ON SUNDAY. A FEW MORE
SHOWERS/THUNDERSTORMS WILL PROBABLY ACCOMPANY THE FRONTAL
PASSAGE....FOLLOWED BY SLIGHTLY COOLER TEMPERATURES.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
BUF/IAG/ROC...WIDELY SCATTERED SHOWER ACTIVITY ASSOCIATED WITH AN
UPPER LEVEL DISTURBANCE AND ENHANCED IN SPOTS BY INSTABILITY
ACROSS THE WARMER LAKES WILL LIKELY MISS BOTH THESE SITES WITH A
VCSH CARRIED IN TAFS. NOTED NAM BUFKIT SHOWED MOISTURE IN THE
BOUNDARY LAYER EARLY THIS MORNING...BUT FEEL THIS IS DEPENDENT ON
A -SHRA MAKING IT IN...SO UNLESS THIS HAPPENS EXPECT THERE WILL BE
NO FOG THIS MORNING. MODERATE CONFIDENCE IN VFR CONDITIONS THROUGH
12Z...THEN HIGH CONFIDENCE. WINDS MARGINAL BETWEEN WNW AND
NW...BUT FOR NOW HEDGE MORE WNW BASED ON CLIMO.

JHW...MORE SIGNIFICANT AREAL COVERAGE OF SHOWERS...WITH RADAR
SHOWING ENHANCEMENT ACROSS LAKE ERIE AS THE SHORTWAVE CROSSES.
MODEL BLEND SUPPORTS SCATTERED -SHRA ACTIVITY...WITH ENOUGH
COVERAGE TO SUPPORT A TEMPO GROUP. MOST SHOWS UPSTREAM APPEAR TO
STILL BE VFR...THOUGH A BRIEF PERIOD OF MVFR CANNOT BE RULED OUT
THROUGH 11Z. VFR CONDITIONS LIKELY TODAY INTO TONIGHT...WITH
MODERATE CONFIDENCE.

ART...VFR CONDITIONS LIKELY THROUGH THIS EVENING...WITH CLOUDS
ASSOCIATED WITH LAKE MOISTURE THIS EVENING. HIGH CONFIDENCE IN VFR
CONDITIONS THROUGH TODAY...WITH A SLIGHT CHANCE OF MVFR CIGS THIS
EVENING AS THE FLOW OFF LAKE ONTARIO INCREASES THE POTENTIAL FOR CLOUDS.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...VFR.
WEDNESDAY...MAINLY VFR WITH CHANCE OF AFTERNOON SHOWERS.
THURSDAY AND FRIDAY...VFR.

&&

.MARINE...
NO HEADLINES ON THE WATERS THROUGH THIS MORNING IN A GENERALLY NW
FLOW ON BOTH LAKES. MARGINAL CONDITIONS FOR SMALL CRAFT DEVELOP THIS
AFTERNOON AND EVENING...AS WINDS PICK UP IN THE 10 TO 20 KT
RANGE...AND BACK FROM NW TO W. WILL ISSUE A SMALL CRAFT ADVISORY FOR
PORTIONS OF LAKE ONTARIO LATE AFTERNOON INTO TONIGHT.

WINDS WILL DIMINISH LATE TONIGHT AS HIGH PRESSURE BUILDS IN...WITH
NO HEADLINES EXPECTED THROUGH THE REMAINDER OF THE WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 AM EDT
         TUESDAY FOR LOZ043-044.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL
SHORT TERM...JJP
LONG TERM...TJP
AVIATION...APFFEL
MARINE...APFFEL/JJP
Hazardous weather outlook, Jun 6, 4:35 PM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
435 PM EDT SUN JUN 6 2010

LEZ020-NYZ001>008-010>014-019>021-085-072045-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-NIAGARA-ORLEANS-MONROE-WAYNE-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
435 PM EDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
WESTERN AND NORTH CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-SLZ022-024-072045-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
435 PM EDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.